Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28, Issue 8, Pages 437-445
http://dx.doi.org/10.1155/S0161171201007281

Extension on the fuzzy integral based on -decomposable measure

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 13 April 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mamadou Traore, “Extension on the fuzzy integral based on -decomposable measure,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 8, pp. 437-445, 2001. https://doi.org/10.1155/S0161171201007281.